# SDR CA001020017

- Difficulty date: September 28, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Failed
- Location: Rt Engine
- Component: Fuel Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECURRING PROBLEM.  AIRCRAFT HAS FLOWN 48.7 HOURS SINCE LAST OCCURRENCE AND REPAIRS.  THIS TIME FOLLOWS REPLACEMENT OF IN-LINE ELECTRIC FUEL BOOST PUMP 481-802, AFTER FAILURE.  FUEL SERVO SCREEN CHECKED, NOZZLES REMOVED, FLUSHED LINES SERVO TO NOZZLES.  INSTALLED NEW NOZZLE BODIES 2541946.  REPLACED FUEL PUMP TOO. TEST FLIGHT.  (X)
